# SDR AALA202208052002

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737
- Aircraft serial: 30858
- Aircraft time: 59,658 hours, 25,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: False Indication
- Component: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED ABORTED TAKE OFF AT 40 KNOTS DUE TO DOOR OPEN LIGHT CAME ON. AFTER SLOWING LIGHT WENT OUT. L1 DOOR. RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
